Research Group of Prof. Dr. D. Peterseim
Institute for Numerical Simulation
maximize


@article{Carstensen.Peterseim.Rabus:2013,
  author = {Carstensen, Carsten and Peterseim, Daniel and Rabus,
		  Hella},
  title = {Optimal adaptive nonconforming {FEM} for the {S}tokes
		  problem},
  journal = {Numer. Math.},
  year = {2013},
  volume = {123},
  pages = {291--308},
  number = {2},
  annote = {journal},
  coden = {NUMMA7},
  doi = {10.1007/s00211-012-0490-8},
  fjournal = {Numerische Mathematik},
  issn = {0029-599X},
  mrclass = {65N30 (65N50 76D07 76M10)},
  mrnumber = {3010181},
  url = {http://dx.doi.org/10.1007/s00211-012-0490-8}
}